question-icon

How To Treat Erectile Dysfunction?

default
Posted on Fri, 3 Nov 2017
Question: Ive read on google that tricor/ fenofibrate may cause erectile dysfunction..... Is that true ??.....and ive also read that fenofibrate can cause weight gain...is that also true ???.....none of these are listed in the side effects on the bottle... So im wondering about these 2 questions cause i been on fenofibrate for a month and so far ED has not occured, but i have gained an unexplainable 6lbs since ive been on it for a month.
doctor
Answered by Dr. Noble Zachariah (1 hour later)
Brief Answer:
Discussion follows

Detailed Answer:
Hello,

Welcome and thanks for your query.
Fenofibrate is not recognised to be a cause of erectile dysfunction or weight gain directly.
It is known to produce inflammation in the stomach , which may be perceived as hunger and food decreases this sensation. Such people eat more than their usual and gain weight.
Do get back to me if you have further queries.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2320 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
How To Treat Erectile Dysfunction?

Brief Answer: Discussion follows Detailed Answer: Hello, Welcome and thanks for your query. Fenofibrate is not recognised to be a cause of erectile dysfunction or weight gain directly. It is known to produce inflammation in the stomach , which may be perceived as hunger and food decreases this sensation. Such people eat more than their usual and gain weight. Do get back to me if you have further queries.